Durvet AspirEze Plus Aspirin Granules 476gm | Durvet | NRS

Durvet AspirEze Plus Aspirin Granules 476gm

by Durvet
Free Shipping Available
$18.99

Style #: 001-0548

Check Availability In Stores
Loading..
  • Microencapsulated to enhance palatability and for ease of administration by horse owner, buffered for safety
  • Apple flavored
  • No odor or visual evidence of aspirin
  • 30% smaller dose means less weight, less shelf space required
  • Precise, effective dosage established through extensive clinical trials
  • Very effective
  • Tested safe for use in pregnant mares and senior horses
  • May be used long-term for chronic conditions, such as arthritis and lameness
  • Contains the most potent OTC drug that dealers are allowed to sell
  • 476gm (1.04 lb)
  • 001-0548

AspirEzeTM + aids in the temporary relief of pain and inflammation associated with arthritis and soft tissue pain in horses. AspirEzeTM +  is apple flavored, has no visual evidence of asprin or odor and is very effective. This product has been tested and is safe for use in pregnant mares and on senior horses. 

Give one level scoop daily to adult horses. One scoop is 17 grams (29cc) or approximately 2 slightly rounded tablespoons.

Benefits:

  • Microencapsulated to enhance palatability and for ease of administration by horse owner, buffered for safety
  • Apple flavored
  • No odor or visual evidence of aspirin
  • 30% smaller dose means less weight, less shelf space required
  • Precise, effective dosage established through extensive clinical trials
  • Very effective
  • Tested safe for use in pregnant mares and senior horses
  • May be used long-term for chronic conditions, such as arthritis and lameness
  • Contains the most potent OTC drug that dealers are allowed to sell

Ingredients:
Aspirin, rice hulls, anhydrous dextrose, molasses, calcium carbonate, soy oil, natural apple flavor.

Guaranteed Anaylsis:
Aspirin USP (acetylsalicylic acid) - 2500mg per 17 gram scoop